# SDR ABXA9600372

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED RIGHT HAND INBOARD FLAP HINGE, INBOARD ARM CHAFED.  REPAIRED RIGHT HAND INBOARD FLAP HINGE FITTING IAW ABX REA D857-13609MR.
